# SDR USAA990706

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 663.75
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-1 CHECK VISUAL INSPECTION, FOUND A 4 INCH CRACK 1.5 INCHES AFT OF STA 663.75 AT BL ZERO BEAM (FRAME). INSTALLED FLOORBEAM REPAIR PER EA 64999 AND BOEING SB 737-57-1210 FIG 4 AND 8.  (X)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-57-1210](https://openairdocs.org/service-documents/boeing/sb-737-57-1210.md). Cited as "BOEING SB 737-57-1210"
